# SDR VNAA202102131112

- Difficulty date: February 10, 2021
- Submitted: February 13, 2021
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 13,404 hours, 12,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE IN PENSACOLA, FL (PNS), MAINTENANCE NOTED THAT THERE IS A DENT COMMON TO THE FUSELAGE SKIN BETWEEN FS 245, AND BETWEEN STRINGERS 22L AND 23L. THE DENT MEASURES .780Ï¿½ LONG X .330Ï¿½ WIDE X .035Ï¿½ DEEP. ITÏ¿½S WIDTH TO DEPTH RATIO (W/D) IS 9.42, AND IT IS 1.14Ï¿½ FROM THE CLOSEST FASTENER LINE.  PERFORMED EA 21-C9-53-055 SECTION I, ITEMS 1-3, 5-6 DVI OF DENT IN FUSELAGE.PERFORMED EA 21-C9-53-055 SECTION I, ITEM 4 EDDY CURRENT INSPECTION IN ACCORDANCE WITH NDTM 51-20-006. NO CRACKS FOUND.  COMPLETED FAA FORM 337.
